Alert archive / Arizona / Wind Advisories in 2011
Wind Advisory 6, NWS Flagstaff, AZ
NWS Flagstaff, AZ issued this wind advisory at Feb 25, 2011, 2:48 PM MST for Apache County, Coconino County, Navajo County, Arizona. It took effect at Feb 26, 2011, 10:00 AM MST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Feb 25, 2011, 2:48 PM MST (21:48 UTC)
- In effect from
- Feb 26, 2011, 10:00 AM MST
- Expired
- Feb 26, 2011, 6:25 PM MST
- In force
- 8 hr
- Issued by
- NWS Flagstaff, AZ
Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ
The radar
The Flagstaff radar (KFSX), 124 km from the middle of the area, began a volume at 21:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 9.8 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1111 m above ground
- 0-6 km bulk shear
- 76 kt
- 0-1 km storm-relative helicity
- 409 m²/s²
- 0-3 km storm-relative helicity
- 468 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
488 WWUS75 KFGZ 252148 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 248 PM MST FRI FEB 25 2011 AZZ012>014-260600- /O.NEW.KFGZ.WI.Y.0006.110226T1700Z-110227T0300Z/ LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- INCLUDING THE CITIES OF...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE 248 PM MST FRI FEB 25 2011 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 8 PM MST SATURDAY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 8 PM MST SATURDAY. * WINDS: SOUTHWEST WINDS WILL BEGIN TO INCREASE IN THE MORNING BECOMING 20 TO 30 MPH WITH GUSTS OF 40 TO 50 MPH BY THE AFTERNOON. WINDS WILL BEGIN TO SUBSIDE DURING THE EVENING. * IMPACTS: STRONG WINDS WILL IMPACT TRAVEL ON INTERSTATE 40 FROM WINONA TO THE NEW MEXICO LINE. AREAS OF BLOWING DUST ARE POSSIBLE RESULTING IN REDUCED VISIBILITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WEATHER.GOV/FLAGSTAFF. && $$
4 follow-up statements
550 WWUS75 KFGZ 260417 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 917 PM MST FRI FEB 25 2011 AZZ017-261400- /O.EXA.KFGZ.WI.Y.0006.110226T1700Z-110227T0300Z/ WHITE MOUNTAINS- INCLUDING THE CITY OF...SHOW LOW 917 PM MST FRI FEB 25 2011 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 8 PM MST SATURDAY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 8 PM MST SATURDAY. * WINDS: SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS OF 40 TO 50 MPH BY LATE SATURDAY MORNING AND CONTINUE THROUGH THE AFTERNOON. WINDS WILL BEGIN TO SUBSIDE DURING THE EVENING. * IMPACTS: STRONG WINDS WILL MAKE TRAVEL DIFFICULT FOR HIGH-PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WEATHER.GOV/FLAGSTAFF. && $$ AZZ012>014-261400- /O.CON.KFGZ.WI.Y.0006.110226T1700Z-110227T0300Z/ LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- INCLUDING THE CITIES OF...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE 917 PM MST FRI FEB 25 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 8 PM MST SATURDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 8 PM MST SATURDAY. * WINDS: SOUTHWEST WINDS WILL BEGIN TO INCREASE IN THE MORNING BECOMING 25 TO 35 MPH WITH GUSTS OF 40 TO 50 MPH BY THE AFTERNOON. WINDS WILL BEGIN TO SUBSIDE DURING THE EVENING. * IMPACTS: STRONG WINDS WILL IMPACT TRAVEL ON INTERSTATE 40 FROM WINONA TO THE NEW MEXICO LINE. AREAS OF BLOWING DUST ARE POSSIBLE RESULTING IN REDUCED VISIBILITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WEATHER.GOV/FLAGSTAFF. && $$
760 WWUS75 KFGZ 261036 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 336 AM MST SAT FEB 26 2011 AZZ012>014-017-261845- /O.CON.KFGZ.WI.Y.0006.110226T1700Z-110227T0300Z/ LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-WHITE MOUNTAINS- INCLUDING THE CITIES OF...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...SHOW LOW 336 AM MST SAT FEB 26 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MST THIS EVENING. * WINDS: SOUTHWEST WINDS WILL STEADILY INCREASE DURING THE MORNING...BECOMING 25 TO 35 MPH WITH GUSTS OF 40 TO 50 MPH BY THE EARLY AFTERNOON. WINDS WILL BEGIN TO SLOWLY SUBSIDE DURING THE EVENING. * IMPACTS: STRONG WINDS WILL IMPACT TRAVEL ON INTERSTATE 40 FROM WINONA TO THE NEW MEXICO LINE. AREAS OF BLOWING DUST ARE POSSIBLE...RESULTING IN REDUCED VISIBILITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WEATHER.GOV/FLAGSTAFF. && $$
622 WWUS75 KFGZ 261819 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1119 AM MST SAT FEB 26 2011 ...STRONG WINDS DEVELOPING ACROSS THE LITTLE COLORADO RIVER VALLEY... .WINDS HAVE BEGUN TO INCREASE ACROSS THE LITTLE COLORADO RIVER VALLEY AND ARE EXPECTED TO STRENGTHEN FURTHER THIS AFTERNOON. SOME WIND REPORTS THROUGH 11 AM MST INCLUDE: WINSLOW .......... 45 MPH. SHOW LOW ......... 45 MPH. SAINT JOHNS ...... 37 MPH. WIND GUSTS ARE LIKELY TO REACH 50 MPH ACROSS THE LITTLE COLORADO RIVER VALLY THIS AFTERNOON. AZZ012>014-017-270300- /O.CON.KFGZ.WI.Y.0006.000000T0000Z-110227T0300Z/ LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-WHITE MOUNTAINS- INCLUDING THE CITIES OF...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...SHOW LOW 1119 AM MST SAT FEB 26 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. * WINDS: SOUTHWEST WINDS WILL STEADILY INCREASE DURING THE AFTERNOON... BECOMING 25 TO 35 MPH WITH GUSTS OF 40 TO 50 MPH BY THE EARLY AFTERNOON. WINDS WILL BEGIN TO SLOWLY SUBSIDE DURING THE EVENING. * IMPACTS: STRONG WINDS WILL IMPACT TRAVEL ON INTERSTATE 40 FROM WINONA TO THE NEW MEXICO LINE. AREAS OF BLOWING DUST ARE POSSIBLE...RESULTING IN REDUCED VISIBILITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WEATHER.GOV/FLAGSTAFF. && $$
560 WWUS75 KFGZ 270125 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 625 PM MST SAT FEB 26 2011 AZZ012>014-017-270230- /O.CAN.KFGZ.WI.Y.0006.000000T0000Z-110227T0300Z/ LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-WHITE MOUNTAINS- INCLUDING THE CITIES OF...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...SHOW LOW 625 PM MST SAT FEB 26 2011 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS CANCELLED THE WIND ADVISORY. THE WIND ADVISORY HAS BEEN CANCELLED THIS EVENING AS WINDS HAVE DECREASED WITH PEAK GUSTS RANGING FROM 20 TO 30 MPH. AS THE STORM SYSTEM APPROACHES THE AREA TONIGHT WINDS WILL REMAIN BREEZY FROM THE SOUTH TO SOUTHWEST 15 TO 20 MPH AND GUSTS FROM 25 TO 30 MPH OVERNIGHT. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before this wind advisory went out at Feb 25, 10:01 AM MST, 4 hours 47 minutes earlier.
Area forecast discussion, Feb 25, 10:01 AM MST, 4 hours 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1001 AM MST FRI FEB 25 2011 .SYNOPSIS...A STRONG AND COLD PACIFIC STORM SYSTEM WILL INCREASE CLOUDS AND SOUTHWEST WINDS OVER ARIZONA TODAY. LOCALLY STRONG GUSTY WINDS CAN BE EXPECTED EAST OF THE SAN FRANCISCO PEAKS TODAY AND EAST OF THE MOGOLLON RIM AND KAIBAB PLATEAU THIS AFTERNOON THROUGH SATURDAY. WIDESPREAD SNOW AND LOW ELEVATION RAIN ARE EXPECTED TO SPREAD ACROSS THE STATE SATURDAY THROUGH SUNDAY. FAIR WEATHER WILL RETURN TO ARIZONA ON MONDAY WITH ABOVE NORMAL TEMPERATURES BY NEXT WEDNESDAY. && .DISCUSSION...MID AND HIGH LEVEL CLOUDS ARE SPREADING ACROSS NORTHERN ARIZONA THIS MORNING IN ADVANCE OF A STRONG AND COLD PACIFIC STORM SYSTEM. LOWER LEVEL MOISTURE IS BEING LIFTED OVER THE MOGOLLON RIM PRODUCING SCATTERED LOW LEVEL STRATUS. LOCAL STRONG GUSTY WINDS OF 25 TO 35 MPH WILL CONTINUE EAST OF THE SAN FRANSISCO PEAKS ALONG THE HIGHWAY 89 CORRIDOR NORTH OF FLAGSTAFF TODAY. WILL FINE TUNE FORECAST FOR TIMING...SNOW LEVELS...AND SNOW AMOUNTS FOR SATURDAY AND SUNDAY AS THE SYSTEM APPROACHES THE AREA. STAY TUNED FOR UPDATES. && .PREV DISCUSSION /340 AM MST/...VERY DEEP AND COLD LOW PRESSURE SYSTEM WILL APPROACH THE REGION FROM THE NORTHWEST TODAY...WITH INCREASING SURFACE WINDS ALOFT. SO FOR THIS AFTERNOON SURFACE WINDS ARE FORECAST TO INCREASE AS DAY-TIME HEATING WILL MIX THE HIGHER WINDS ALOFT DOWN TO THE SURFACE. WINDS WILL INCREASE SIGNIFICANTLY ALOFT OVERNIGHT WITH AN INVERSION AROUND THE 10000 FOOT MSL LEVEL...THIS WILL ENHANCE WINDS AT THE SURFACE JUST TO THE EAST AND NORTHEAST OF MAJOR TERRAIN FEATURES...EAST OF THE KAIBAB PLATEAU...EAST OF THE SAN FRANCISCO PEAKS (DONEY PARK)...AND NORTHEAST OF THE MOGOLLON RIM AND WHITE MOUNTAINS (SPRINGERVILLE AREA AND JUST TO THE NORTH). EARLY SATURDAY MORNING...A WARM FRONT LIFTS NORTHEAST ACROSS WESTERN PORTIONS OF ARIZONA SATURDAY MORNING...WHICH MAY PRODUCE AREAS OF LIGHT SNOW AND SOME LIGHT ACCUMULATIONS OF SNOW ABOVE 5000 FEET OVER WESTERN SECTIONS OF COCONINO AND YAVAPAI COUNTY WITH...1"-3" INCHES POSSIBLE. SATURDAY AFTERNOON INTO EARLY SUNDAY MORNING...ECMWF AND THE GFS ARE STILL AT ODDS ON TIMING ISSUES. THE ECMWF IS ABOUT 6 HOURS DELAYED ON THE ONSET OF THE PRECIPITATION. WE ARE TENDING TO LEAN MORE TOWARD THE GFS ON THIS ONE. SO THE ONSET OF THE MODERATE TO HEAVY SNOW IN OUR FORECAST BEGINS OVER WESTERN YAVAPAI AND COCONINO COUNTY SATURDAY AFTERNOON...CLOSE IN LINE WITH THE BEGINNING OF OUR WATCH PERIOD. THE MOST INTENSE PART OF THE SYSTEM...STRONG UPWARD SYNOPTIC LIFT...OROGRAPHICS...FRONTOGENESIS APPEARS TO CROSS NORTHERN ARIZONA BETWEEN AROUND 9 PM MST SATURDAY EVENING TO AROUND 3 OR 4 AM MST SUNDAY MORNING. IT IS DURING THIS TIME PERIOD THE HEAVIEST SNOWFALL...STRONGEST WINDS AND WORST VISIBILITIES ARE MOST LIKELY TO OCCUR. SNOWFALL SHOULD BEGIN TO DECREASE WEST OF A LINE FROM NAVAJO NATIONAL MONUMENT TO FLAGSTAFF TO PRESCOTT BY AROUND 5 AM MST SUNDAY WITH MODERATE TO HEAVY SNOW EAST OF THAT LINE THROUGH AROUND 11 AM MST SUNDAY. SNOW IS FORECAST TO TAPER OFF FAIRLY QUICKLY SUNDAY AFTERNOON HOWEVER SOME BLOWING AND DRIFT SNOW WILL STILL OCCUR IN OPEN AREAS. MONDAY THROUGH FRIDAY OF NEXT WEEK...A DRY AND WARMER PERIOD CAN BE EXPECTED. TC && AVIATION...FOR THE 18Z PACKAGE...CLOUD BASES BCMG BKN-OVC WITH BASES LOWERING TO 12-14 KFT MSL BY 06Z SAT. WINDS SW15-35KT. AFT 06Z...SHRA/SHSN DEVELOPING IN THE WEST...MOVING TO THE EAST...WITH AREAS MVFR AND LOCAL IFR AS THE COLD FRONT APPROACHES. LLWS LIKELY OVER ALL HIGHER TERRAIN SITES AS 10 KFT MSL WINDS BECOME SW 45-55KT. AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS. && .FGZ WATCHES/WARNINGS/ADVISORIES... WINTER STORM WATCH ABOVE 4000 FEET ELEVATION FROM SATURDAY MORNING THROUGH SUNDAY MORNING FOR NORTHWESTERN ZONES AZZ004-006-007. WINTER STORM WATCH ABOVE 4000 FEET ELEVATION FROM SATURDAY AFTERNOON THROUGH SUNDAY AFTERNOON FOR MOGOLLON RIM AND YAVAPAI COUNTY ZONES AZZ008-015-016-018-037-038. WINTER STORM WATCH FROM SATURDAY EVENING THROUGH SUNDAY AFTERNOON FOR THE WHITE MOUNTAINS AZZ017. && PUBLIC................MAS AVIATION..............DB FOR NORTHERN ARIZONA WEATHER INFORMATION VISIT WEATHER.GOV/FLAGSTAFF.
Hazardous weather outlook, Feb 25, 4:20 AM MST, 10 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FLAGSTAFF AZ 420 AM MST FRI FEB 25 2011 AZZ004>018-037>040-260745- KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- NORTHERN GILA COUNTY-YAVAPAI COUNTY VALLEYS AND BASINS- OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- 420 AM MST FRI FEB 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ARIZONA...NORTH CENTRAL ARIZONA...NORTHEAST ARIZONA AND WEST CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT NO WEATHER HAZARDS ARE EXPECTED TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A STRONG PACIFIC STORM SYSTEM WILL IMPACT NORTHERN ARIZONA THIS WEEKEND. THERE IS THE POTENTIAL FOR STRONG WINDS AND SIGNIFICANT SNOW ACCUMULATION...CAUSING BLOWING AND DRIFTING SNOW AND POOR VISIBILITY SATURDAY AFTERNOON INTO SUNDAY MORNING. THE MOST INTENSE PERIOD OF THIS STORM SYSTEM...WITH THE HEAVIEST SNOW AND WORST VISIBILITY APPEARS TO TAKE PLACE LATE SATURDAY EVENING THROUGH EARLY SUNDAY MORNING BEFORE SUNRISE. A WINTER STORM WATCH REMAINS IN EFFECT FROM SATURDAY MORNING INTO SUNDAY FOR LOCATIONS ABOVE 4000 FEET ALONG AND SOUTH OF THE MOGOLLON RIM...KAIBAB PLATEAU...AND WHITE MOUNTAINS. SNOW LEVELS ARE FORECAST TO START OUT AROUND 5000 FEET IN THE WEST AND 6500 FEET IN THE EAST SATURDAY AFTERNOON...AND QUICKLY FALL TO AROUND 3000 FEET OR LOWER BY SUNDAY MORNING...STAY TUNED FOR FUTURE UPDATES.
The office that day
Everything else NWS Flagstaff, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 25, 3:40 PM MST | Winter Storm Warning | FGZ | Apache, Coconino, Gila, Navajo, Yavapai | 46 hr |
| Feb 25, 3:40 PM MST | Winter Weather Advisory | FGZ | Apache, Coconino, Gila, Navajo, Yavapai | 46 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.